# SDR ARWA981205

- Difficulty date: December 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1133
- System (JASC): 2740 · Stabilizer Control System
- Part: Control
- Condition: Out Of Adjust
- Location: Horiz Stab
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STAB C/D PF CS LIGHTS ON.  ON CONTROL CHECK, WITH PULL PITCH DISC LIGHT, PERFORMED STAB POS SYSTEM FAULT ISOLATION PER MM 27-43-00, NO FAULTS DETECTED.  PERFORMED STAB  CONTROL SYSTEM ADJUSTMENT AND TESTED PER MM 27-41-0.  OPS NORMAL, NO FAULTS DETECTED.
